advertisement
Question
Posted by: TB | 2011/03/14

Anti-depressant medication change

Hi, I am planning to fall pregnant through IVF shortly. My understanding is that Cymgen is not safe in pregnancy and have therefore started a cross-over period from Cymgen to Cipramil. I also take Lamictin, 250mg, reducing to 150mg.

What are the symptoms that can be experienced during this cross-over period, if any? eg anxiety, possible depression symptoms.

My obvious choice would have been to remain on Cymgen, but clearly this could harm the baby!

Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm not sure there are clear rules externally about these sensible questions - you really have to ask all these questions of your psychiatrist, who should have been answering them for you, in detail. If the cross-over, between similar meds, is done well, I don't think there need be any symptoms during the process

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/03/14

I'm not sure there are clear rules externally about these sensible questions - you really have to ask all these questions of your psychiatrist, who should have been answering them for you, in detail. If the cross-over, between similar meds, is done well, I don't think there need be any symptoms during the process

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement